# SDR UIEA2015111000629

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NOSE BEAM FROM LES 395 - 421 IS CORRODED ON THE INBD UPPER FLANGE.  REMOVED CORROSION & REPAIRED IAW SRM 57-41-13 FIG 101 & SRM 51-70-11 FIG 101 RESPECTIVELY.
